# SDR USAA2010092792104

- Difficulty date: September 24, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 37,782 hours, 14,223 cycles
- Engine: Iae V2527A5
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 315301
- Part serial: 1116
- Condition: Blown
- Location: Zone 700
- Part time: 43,956 hours, 19,347 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

EMERGENCY LANDING - ACFT LOST TREAD FROM 1 OF THE LT MAIN TIRES ON TAKEOFF.  FLIGHT CONTINUED AND WHILE ENROUTE, CREW REPORTED LOSS OF YELLOW HYD SYS.  AN EMERGENCY WAS DECLARED, ACFT LANDED WITHOUT INCIDENT AND TAXIIED TO GATE.  MAINTENANCE DETERMINED TREAD LOSS FROM THE NR 2 MLG TIRE CAUSED DAMAGE TO THE FLAPS, HYDRAULIC LINES AND UNDERSIDE OF WING.  REPLACED NR 1 AND NR 2 MLG TIRES, HYDRAULIC PRESSURE AND RETURN LINE, AND REPAIRED DAMAGE TO WING / FLAPS.
